# SDR QXEA2011020300122

- Difficulty date: January 30, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 9,905 hours, 10,642 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT AMBER & RED GEAR DOOR LIGHTS AND GEAR HANDLE LIGHT CYCLED 3 OR 4 TIMES AFTER GEAR RETRACTION.  IAW CHECKLIST WE PERFORMED A MANUAL GEAR EXTENSION. RETURNED TO THE FIELD, DUE TO HLN BRAKING ACTION.  LANDED NORMAL.  TOWED OFF RUNWAY.  FERRIED FOR REPAIRS.  PERFORMED GEAR SWINGS, COULD NOT DUPLICATE. INTERROGATED PSEU, FOUND RGDRCL SENSOR TO BE TOO FAR.  RIGGED PROX SENSOR IAW MM TASK 32-61-06-830-801. PERFORMED GEAR SWINGS. NO DEFECTS NOTED. RETURNED TO SERVICE. NO PARTS REPLACED.
